# SDR SWAA2023103102713

- Difficulty date: September 20, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR SUPPORT Z CHANNEL CLIP CRACKED @ S-26R FROM STA 500K MKD<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT FLOOR SUPPORT Z CHANNEL CLIP AT S-26R FROM STA 500H PER SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] VERIFIED STEP 1
